Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 288, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2020, 12:15 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 12:15 AM CDT (05:15 UTC)
- Expired
- Jul 12, 2020, 1:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 176 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 12:47 AM CDT | TSTM WND DMG | Hugo, OK | LARGE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2012 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1989 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
779
WUUS54 KTSA 120515
SVRTSA
OKC023-127-120600-
/O.NEW.KTSA.SV.W.0288.200712T0515Z-200712T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1215 AM CDT Sun Jul 12 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Pushmataha County in southeastern Oklahoma...
Choctaw County in southeastern Oklahoma...
* Until 100 AM CDT.
* At 1215 AM CDT, severe thunderstorms were located along a line
extending from 14 miles northeast of Fort Towson to near Oleta to 6
miles northwest of Moyers, moving south at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Hugo Lake State Park...
Kellond... Kent...
Goodland... Messer...
Raymond Gary State Park... Moyers...
Kosoma... Oleta...
Cloudy... Grant...
Ord... Fallon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage across. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows!
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3389 9569 3390 9575 3387 9577 3387 9581
3394 9594 3416 9595 3416 9578 3448 9578
3436 9538 3435 9505 3425 9505 3424 9515
3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0515Z 355DEG 36KT 3414 9506 3420 9537 3437 9576
HAIL...<.75IN
WIND...70MPH
$$3 follow-up statements
419
WWUS54 KTSA 120541
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1241 AM CDT Sun Jul 12 2020
OKC023-127-120600-
/O.CON.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Pushmataha OK-Choctaw OK-
1241 AM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...
At 1240 AM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Broken Bow to 2 miles southeast of
Sawyer to 6 miles northeast of Boswell, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Hugo Lake State Park...
Kellond... Kent...
Goodland... Messer...
Raymond Gary State Park... Moyers...
Kosoma... Oleta...
Cloudy... Grant...
Ord... Fallon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
&&
LAT...LON 3389 9551 3388 9554 3393 9556 3394 9560
3389 9569 3390 9575 3387 9577 3387 9581
3394 9594 3416 9595 3416 9578 3448 9578
3429 9543 3435 9505 3425 9505 3424 9515
3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0540Z 357DEG 28KT 3408 9498 3399 9535 3410 9581
HAIL...<.75IN
WIND...60MPH
$$842
WWUS54 KTSA 120553
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CDT Sun Jul 12 2020
OKC127-120602-
/O.CAN.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Pushmataha OK-
1253 AM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY IS
CANCELLED...
The severe storms which prompted the warning have moved out of the
warned area. Therefore the warning has been cancelled.
LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9577
3387 9581 3395 9594 3416 9595 3416 9516
3394 9516 3396 9523 3391 9527 3390 9528
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0552Z 355DEG 27KT 3399 9514 3392 9534 3408 9593
$$
OKC023-120600-
/O.CON.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Choctaw OK-
1253 AM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CHOCTAW COUNTY...
At 1252 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Raymond Gary State Park to 6 miles
south of Sawyer to 4 miles northwest of Boswell, moving south at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. A tree was reported down in Hugo.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Boswell...
Fort Towson... Sawyer...
Soper... Kent...
Goodland... Messer...
Hugo Lake State Park... Raymond Gary State Park...
Grant... Ord...
Fallon... Swink...
Frogville... Apple...
Speer... Huskey...
Unger... Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9577
3387 9581 3395 9594 3416 9595 3416 9516
3394 9516 3396 9523 3391 9527 3390 9528
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0552Z 355DEG 27KT 3399 9514 3392 9534 3408 9593
HAIL...<.75IN
WIND...60MPH
$$910
WWUS54 KTSA 120602
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
102 AM CDT Sun Jul 12 2020
OKC023-120609-
/O.EXP.KTSA.SV.W.0288.000000T0000Z-200712T0600Z/
Choctaw OK-
102 AM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY WILL EXPIRE AT
100 AM CDT...
The strongest part of the storms which produced wind damage in Hugo
are exiting warned area. Therefore the warning will be allowed to
expire. However gusty winds and heavy rain will continue to occur
through 130 am. Some wind gusts to 55 mph are still possible.
LAT...LON 3387 9542 3389 9551 3388 9554 3393 9556
3394 9560 3389 9569 3390 9575 3387 9577
3387 9581 3395 9594 3416 9595 3416 9516
3394 9516 3396 9523 3391 9527 3390 9528
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0559Z 355DEG 36KT 3393 9513 3386 9533 3402 9592
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:15 AM CDT, 0 minutes earlier.
Area forecast discussion, Jul 12, 12:15 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1215 AM CDT Sun Jul 12 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Thunderstorm complex continues to drop south across southeast OK, with additional scattered storms farther north into eastern OK. Will see gusty winds and MVFR/IFR conditions near storms and heavy rain areas. Expect this activity to gradually wind down toward 09-10Z. && .PREV DISCUSSION... /Issued 1003 PM CDT Sat Jul 11 2020/ DISCUSSION... MCS along a Pawnee to FSM line continues to push southward with continued reports of severe weather along the line. Expanded severe thunderstorm watch southward to include all but Pushmataha and Choctaw Counties, which may need to be added at a later time. Very strong instability remains in place south of the convection, and deep layer shear remains unseasonably strong. Expect severe weather potential to persist until after midnight, with damaging wind threat most likely hazard as cold pool surges south, and strong embedded cells potentially producing large hail. Adjusted forecast based on expected convective trends remainder of the night. Isolated heavy rainfall rates/amounts will result in some flash flooding, but we don't believe threat is widespread enough at this time to warrant a flash flood watch. && .PRELIMINARY POINT TEMPS/POPS... TUL 93 70 93 79 / 10 10 0 10 FSM 94 70 94 75 / 20 10 10 0 MLC 96 72 93 77 / 20 10 0 0 BVO 90 68 91 75 / 0 10 0 10 FYV 90 66 90 73 / 10 0 10 10 BYV 90 65 92 71 / 10 0 10 10 MKO 92 70 92 75 / 10 10 0 0 MIO 90 67 92 74 / 10 0 0 10 F10 93 70 93 75 / 10 10 0 0 HHW 98 76 95 77 / 20 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....18
Hazardous weather outlook, Jul 11, 4:44 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sat Jul 11 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sat Jul 11 2020 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Mainly north of Highway 412. ONSET...After 7 pm. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 pm. AREA AT GREATEST RISK...North of I-40. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 pm. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas. DISCUSSION... Severe weather is expected to develop into northeastern Oklahoma and northwest Arkansas this evening through early tonight. The primary threat will be damaging wind gusts up to 70 mph, with a lesser threat of large hail. There is also a non-zero threat of isolated tornadoes in areas closer to the Kansas and Missouri borders this evening. A complex of severe storms is expected to develop over south central Kansas and north central Oklahoma by early this evening, and will move southeast across northeast Oklahoma and northwest Arkansas during the evening and tonight. Very strong instability and strong wind shear will favor organized and potentially significant severe weather, perhaps as far south as I-40, with lesser chances to the south. Thunderstorms will continue to push into southeastern Oklahoma and west central Arkansas through late tonight. Dangerous heat is ongoing this afternoon across much of eastern Oklahoma and west central Arkansas, with heat index values in the 110 to 116 degree range. An Excessive Heat Warning is in effect for much of the area through 9 pm this evening. Conditions will improve by late evening as temperatures cool, and thunderstorms begin to push into the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Dangerous Heat Potential. TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Thunderstorms are expected to continue to affect southeastern Oklahoma and west central Arkansas Sunday morning into the afternoon, as the cold front slowly passes through the region. There is a limited risk of severe weather with this activity. The heat will become the main concern next week, especially Tuesday through Friday with heat index values in the 100 to 110 degree range across eastern Oklahoma and western Arkansas during this time. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jul 11, 11:19 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1119 PM CDT Sat Jul 11 2020
OKZ064-065-120445-
Okfuskee OK-Creek OK-
1119 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKFUSKEE
COUNTIES UNTIL 1145 PM CDT...
At 1119 PM CDT, strong thunderstorms were located along a line
extending from near Drumright to 2 miles east of Chandler. Movement
was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Bristow... Sapulpa...
Drumright... Kellyville...
Depew... Paden...
Slick... Shamrock...
Welty... Milfay...
This includes Interstate 44 between mile markers 178 and 212.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3604 9662 3608 9658 3602 9604 3545 9654
3544 9657 3543 9656 3541 9658 3540 9662
TIME...MOT...LOC 0419Z 312DEG 27KT 3598 9658 3572 9684
LacySpecial weather statement, Jul 11, 11:22 PM CDT, 53 minutes before
Special Weather Statement National Weather Service Tulsa OK 1122 PM CDT Sat Jul 11 2020 OKZ054>056-060-061-120445- Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK- 1122 PM CDT Sat Jul 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES UNTIL 1145 PM CDT... At 1122 PM CDT, strong thunderstorms were located along a line extending from 5 miles west of Talala to near Barnsdall. Movement was southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations in or near the path include... Claremore... Skiatook... Collinsville... Barnsdall... Oologah... Ramona... Ochelata... Avant... Talala... Vera... Tallant... Pershing... Nelagoney... Wolco... This includes Interstate 44 between mile markers 252 and 254. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northeastern Oklahoma. LAT...LON 3632 9549 3632 9619 3664 9632 3665 9575 TIME...MOT...LOC 0422Z 326DEG 24KT 3656 9580 3656 9619 Lacy
Local storm report, Jul 11, 11:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG PRYOR 36.31N 95.32W
07/11/2020 MAYES OK EMERGENCY MNGR
TREES BLOWN DOWN ON HOUSES
0825 PM TSTM WND DMG SALINA 36.29N 95.15W
07/11/2020 MAYES OK EMERGENCY MNGR
ROOFS OFF AND MULTIPLE TREES DOWN
0825 PM TSTM WND GST 4 E PRYOR 36.31N 95.24W
07/11/2020 M80.00 MPH MAYES OK EMERGENCY MNGR
BETWEEN PRYOR AND SALINA
0840 PM TSTM WND DMG 1 NE CHOUTEAU 36.20N 95.33W
07/11/2020 MAYES OK EMERGENCY MNGR
TREES DOWN JUST NORTHEAST OF TOWN
&&
CKHSpecial weather statement, Jul 11, 11:46 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 PM CDT Sat Jul 11 2020
OKZ061-062-067-120515-
Rogers OK-Mayes OK-Wagoner OK-
1146 PM CDT Sat Jul 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHWESTERN MAYES AND
NORTHWESTERN WAGONER COUNTIES UNTIL 1215 AM CDT...
At 1145 PM CDT, a strong thunderstorm was located 3 miles north of
Claremore, moving southeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Claremore... Pryor...
Coweta... Pryor Creek...
Catoosa... Verdigris...
Chouteau... Inola...
Locust Grove... Oologah...
Foyil... Sportsmen Acres Community...
Taiwah... Tiawah...
Oneta... Mazie...
Murphy... Bushyhead...
This includes Interstate 44 between mile markers 236 and 261.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Oklahoma.
LAT...LON 3619 9511 3595 9570 3639 9581 3640 9579
3642 9579 3642 9581 3644 9581 3654 9561
TIME...MOT...LOC 0445Z 310DEG 35KT 3635 9564
LacySpecial weather statement, Jul 12, 12:04 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Sun Jul 12 2020
OKZ053-120530-
Choctaw OK-
1204 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 1230
AM CDT...
At 1202 AM CDT, the initial strong winds from the severe
thunderstorms to the north were located along a line extending from
3 miles west of Rattan to 5 miles southeast of Oleta to 9 miles
northeast of Fort Towson. Movement was south at 55 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Grant...
Ord... Fallon...
Swink... Frogville...
Speer... Huskey...
A severe thunderstorm warning will likely be issued for the area as
the core of the storms approach.
A Severe Thunderstorm Watch
remains in effect until 100 AM CDT for southeastern Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9557 3413 9556
3406 9516 3394 9516 3396 9523 3394 9525
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 0502Z 357DEG 49KT 3421 9548 3412 9530 3410 9513Special weather statement, Jul 12, 12:10 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Sun Jul 12 2020
OKZ061-062-067-068-120545-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
1210 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHWESTERN MAYES...EASTERN WAGONER AND NORTHERN CHEROKEE COUNTIES
UNTIL 1245 AM CDT...
At 1209 AM CDT, a strong thunderstorm was located 4 miles south of
Chouteau, moving southeast at 50 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tahlequah... Wagoner...
Chouteau... Okay...
Hulbert... Peggs...
Sequoyah State Park... Sportsmen Acres Community...
Lost City... Mazie...
Murphy...
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3598 9480 3596 9480 3581 9535 3582 9536
3610 9551 3628 9539
TIME...MOT...LOC 0509Z 307DEG 44KT 3613 9537
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:22 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 11, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 41 min |
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 52 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 46 min |
| Jul 11, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 50 min |
| Jul 11, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 30 min |
| Jul 11, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 48 min |
| Jul 11, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 24 min |
| Jul 11, 8:26 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 11, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| Jul 11, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 39 min |
| Jul 11, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 44 min |
| Jul 11, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 35 min |
| Jul 11, 9:02 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Jul 11, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 35 min |
| Jul 11, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 47 min |
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jul 11, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 12 min |
| Jul 11, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 48 min |
| Jul 11, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 26 min |
| Jul 11, 9:49 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jul 11, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 40 min |
| Jul 11, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Jul 11, 9:56 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 49 min |
| Jul 11, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 30 min |
| Jul 11, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 28 min |
| Jul 11, 10:07 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jul 11, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 41 min |
| Jul 11, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner, Washington | 19 min |
| Jul 11, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 46 min |
| Jul 11, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Jul 11, 10:35 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 25 min |
| Jul 11, 10:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Jul 11, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Jul 11, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Jul 11, 10:55 PM CDT | Special Weather Statement | TSA | Creek, Washington | 50 min |
| Jul 11, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 45 min |
| Jul 11, 11:12 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Tulsa | 3 hr |
| Jul 11, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 28 min |
| Jul 11, 11:19 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 11, 11:22 PM CDT | Special Weather Statement | TSA | Rogers | 23 min |
| Jul 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| Jul 11, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Jul 11, 11:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Jul 12, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| Jul 12, 12:10 AM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
| Jul 12, 12:22 AM CDT | Special Weather Statement | TSA | Hughes | 23 min |
| Jul 12, 1:07 AM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Jul 12, 3:15 AM CDT | Heat Advisory | TSA | Choctaw, Pushmataha | 16 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.